New to the site

If you've just joined up and aren't sure where to start, this is the group for you. Tell us a bit about what brings you here, and don't be afraid to ask questions. Someone will be on hand to welcome you and point you in the right direction

Joint pains after chemotherapy

Mechtay
Posted by

Hi,

I am currently in remission since January from Non-Hodgkins lymphoma. I have been experiencing pains in my joints. I have no strength in my legs especially. Has anyone else experienced the same and what have treatments where prescribed to you.

Thanks Mechelle xx

gregm
Posted by

Hi Mechtay,

A good place to check would be with others who have had the same treatment over in the non-HL group.

After my chemo I had two causes of aches - one was low vitamin D, and it may be worth getting your levels checked. I was prescribed additional vitamin D.The other cause was due to hormones and not applicable to you.

Greg